# SDR SWAA2020030542173

- Difficulty date: March 3, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M1674 EMERGENCY EXIT LIGHTS ARE OUT         REMOVED AND REPLACED M1674 EMERGENCY LIGHTS BATTERY PACK AND PERFORMED GOOD OPERATIONAL TEST PER AMM 33-51-06-960-805. 59038U 03MAR20.
